advertisement
Question
Posted by: bleeding | 2007/04/30

another update

i had my first chemo treatment on thursday. cysplatin and gemzar
and several other liquids, its now monday morning and have not been sick yet. i do however have aches and pains (like flu) and feel week but so far have not vomited or felt very nauseus. My taste buds are dead and everything i eat tastes metalic or sour my hair is also still in tact. This thursday i have another round of gemzar. it "burns" when it goes in. ouch!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Bleeding
The funny taste is "normal" ( jiggy but normal) and I am glad for you that you were not nauseous - it may however start after a next chemo - so be prepared. Tell the sister about the burning - they can sometimes reduce this by adding a local anaesthetic. Thinking of you and hang in there! How many cycles are they planning to give? Which oncology clinic are you attending?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: bleeding | 2007/05/02

i go to hopelands cancer centre in Pietermaritzburg, the staff are fantastic and its like a huge lounge with lazy boys, there are lots of magazines and its quite relaxing.I am having 3 cycles, 1 week cysplatin & gemzar the next week just gemzar then 2 weeks off (yay!) i know it is woking, i look at the droplets in the drip imagining them to be little soldiers with rifles on their way into my body to kill off the enemy. the only food i can still taste is oranges.

Reply to bleeding
Posted by: Cornel | 2007/05/02

Hi Bleeding.

All the best for tomorrow's Chemo! Hang in there - you sound like a strong person (emotionally) and remember that you are in good Hands. Take care - thinking of you.

Reply to Cornel

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement